Computer Science and Information Engineering, World Congress on (2009)
Los Angeles, California USA
Mar. 31, 2009 to Apr. 2, 2009
DOI Bookmark: http://doi.ieeecomputersociety.org/10.1109/CSIE.2009.965
We describe a new approach to improve algorithms for solving the k-Vertex Cover problem, that complements the state-of-the-art kernelization techniques based on solving maximum-flow instances. Our algorithm applies to graphs of small bounded degree, adapts existing k-vertex cover machinery, and incurs no additional complexity. We also investigate the applicability of our new algorithm to solving the Maximum Independent Set problem in graphs of small bounded degree.
Algorithms, parameterized complexity, graph theory
P.J. Taillon, "Parameterized VERTEX COVER in Graphs of Small Degree", Computer Science and Information Engineering, World Congress on, vol. 01, no. , pp. 728-732, 2009, doi:10.1109/CSIE.2009.965